# SDR GTIA201312011058

- Difficulty date: December 1, 2013
- Submitted: December 3, 2013
- Operation: Air carrier
- Aircraft: N605NK
- Make and model: Airbus A320-232
- Aircraft serial: 4548
- Aircraft time: 11,992 hours, 5,596 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR DID NOT EXTEND WITH NORMAL EXTENTION.  SUCCESSFULLY EXTENDED WITH GRAVITY FEED, IAW TSM 32-31-00-810-808-A.   R & R HYDRAULIC CONTROL RELAY (62GA) IAW ESPM 20-46-50.  R & R LANDING GEAR SYSTEM ISOLATION VALVE-SAFETY IAW AMM 32-31-34-000-001 AND AMM 32-31-17-400-001.  R & R LANDING GEAR NORMAL CONTROL LEVER IAW AMM 32-31-11, PB 401 CONF 00.   ACCOMPLISHED FUNCTIONAL TEST OF THE NORMAL EXTENSION AND RETRACTION OF THE LANDING GEAR IAW AMM 32-31-00-720-002-A.  FUNCTIONAL TEST PASSED.  NO FURTHER DEFECTS NOTED.  LANDING GEAR EXTENSION AND RETRACTION OPS CK GOOD.
